# SDR SIMA20150629005

- Difficulty date: June 29, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 29,715 hours, 25,618 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200208085
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE IN CABIN.  OBSERVED & SMELLED SMOKE IN COCKPIT, SMELLED ELEC IN NATURE.  FLIGHT ATTENDANT NOTICED AT ROW 15 FIRST, CONTD, DURING DESCENT TO NEAREST SUITABLE AIRPORT.  SMOKE CLEARED NO OTHER INDICATIONS.  NOTE FL 250 CRUISE FLIGHT NR 2 PACK OFF.  FOUND NR 1 PACK ACM IMPELLER &  EXHAUST TURBINE BLADES BROKEN & GRINDING AGAINST CASING.  R & R ACM IAW MM 21-51-03.  OPERATIONS CHECKED GOOD AT THIS TIME.  NO ODOR NOTED AT THIS TIME.
